Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 200, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 13, 2011, 8:56 AM CDT for Cooper County, Howard County, Missouri. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2011, 8:56 AM CDT (13:56 UTC)
- Expired
- Jun 13, 2011, 9:19 AM CDT
- In force
- 23 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Cooper County, MO, Howard County, MO
The radar
The Pleasant Hill radar (KEAX), 144 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 8:56 AM CDT | HAIL 1.5 | 2 Se Boonville, MO | |
| Jun 13, 9:13 AM CDT | HAIL 0.5 | 4 W Mcbaine, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 5:16 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.9 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2484 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 305 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 3.3
- Supercell composite
- 21.9
The text
As transmitted, in the capitals the NWS used until 2016.
240
WUUS53 KEAX 131356
SVREAX
MOC053-089-131430-
/O.NEW.KEAX.SV.W.0200.110613T1356Z-110613T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
856 AM CDT MON JUN 13 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN COOPER COUNTY IN CENTRAL MISSOURI...
SOUTH CENTRAL HOWARD COUNTY IN CENTRAL MISSOURI...
* UNTIL 930 AM CDT
* AT 853 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED
NEAR BOONVILLE...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
PRAIRIE HOME AND WOOLDRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3881 9255 3884 9282 3901 9281 3902 9255
3900 9256 3898 9256 3892 9249
TIME...MOT...LOC 1357Z 272DEG 28KT 3892 9267
WIND...HAIL <50MPH 1.75IN
$$
212 follow-up statements
622
WWUS53 KEAX 131408
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
908 AM CDT MON JUN 13 2011
MOC053-089-131430-
/O.CON.KEAX.SV.W.0200.000000T0000Z-110613T1430Z/
COOPER MO-HOWARD MO-
908 AM CDT MON JUN 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
HOWARD AND NORTHEASTERN COOPER COUNTIES UNTIL 930 AM CDT...
AT 854 AM...LOCAL LAW ENFORCEMENT REPORTED GOLF BALL SIZE HAIL IN
BOONVILLE. AT 856 AM...LOCAL LAW ENFORCEMENT REPORTED PING PONG BALL
SIZE HAIL 2 MILES SOUTHEAST OF BOONVILLE.
AT 907 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS
STORM WAS LOCATED 5 MILES SOUTH OF ROCHEPORT...OR 11 MILES SOUTHEAST
OF BOONVILLE...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
WOOLDRIDGE.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 104 AND 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3881 9255 3884 9275 3901 9272 3902 9255
3900 9256 3898 9256 3892 9249
TIME...MOT...LOC 1408Z 276DEG 30KT 3890 9255
WIND...HAIL <50MPH 1.75IN
$$
21016
WWUS53 KEAX 131419
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
919 AM CDT MON JUN 13 2011
MOC053-089-131429-
/O.CAN.KEAX.SV.W.0200.000000T0000Z-110613T1430Z/
COOPER MO-HOWARD MO-
919 AM CDT MON JUN 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HOWARD AND
NORTHEASTERN COOPER COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 PM.
LAT...LON 3881 9255 3884 9275 3901 9272 3902 9255
3900 9256 3898 9256 3892 9249
TIME...MOT...LOC 1419Z 276DEG 30KT 3889 9243
$$
21What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:25 AM CDT, 4 hours 31 minutes earlier.
Area forecast discussion, Jun 13, 4:25 AM CDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 425 AM CDT MON JUN 13 2011 .DISCUSSION... SHORT TERM (TODAY THROUGH WEDNESDAY)... ALL IS QUIET SO FAR...COUNTER TO WHAT SUITE OF MESO MODELS SUGGEST SHOULD BE OCCURRING. IT APPEARS THAT DIVERGENT H8 FLOW ACROSS NE KS AND NW MO AND CAPPING INVERSION BETWEEN H9 AND H8 SUPPRESSING CONVECTION SO FAR. SOME ENHANCEMENT IN AC/ACCAS FIELD ACROSS CENTRAL KANSAS EVIDENT ON RECENT IR IMAGERY...WHICH IS NOT TOO SURPRISING AS 45-50 H8/H7 LLJ IMPINGING ON EDGE OF EML IN THIS REGION. IF STORMS DO NOT FIRE SOON...BEST CONVERGENCE BY DIURNAL LLJ MAXIMUM WILL BE LOST...SO MIGHT NOT SEE ANY DEVELOPMENT. HOWEVER...DECIDED TO BROADBRUSH A NARROW BAND OF SLIGHT CHANCE POPS ALONG AXIS AC DEVELOPMENT...WHICH APPEARS WELL ALIGNED FAIRLY WELL WITH BAND OF PRESSURE ADVECTION ALONG 310-312K SURFACE. OVERALL USED A BLEND OF THE RUC/GEM FOR PRECIPITATION TRENDS IN THE NEAR TERM. THREAT OF CONVECTION WILL NOT LINGER LONG...AS LLJ WEAKENS AND STOUT CAP TAKES CONTROL. LEFT A SLIVER OF SLIGHT CHANCE/LOW CHANCE POPS ACROSS NORTHEAST CWA GIVEN THIS REGION WILL BE LOCATED IN PROXIMITY TO THE CYCLONIC SHEAR SIDE OF H5 RIDGE. AS FAR AS TEMPERATURES...READINGS WILL CONTINUE TO EDGE UPWARDS TODAY AS LOW-MID 20 H8 TEMPERATURES ADVECT INTO SOUTHWEST PORTIONS OF CWA. THERE WILL BE QUITE A RANGE IN TEMPERATURES...WITH A LIKELY 15-20 DEGREE SPREAD BETWEEN EAST CENTRAL KANSAS AND NORTHEAST MISSOURI. USED A BLEND OF EC/GEM AS A GENERAL GUIDE FOR TEMPERATURES GIVEN THEIR PAUCITY OF EVAPORATIVE COOLING IMPACT DUE TO CONVECTION. CAPPING INVERSION WILL CONTINUE TO BUILD ACROSS THE REGION TONIGHT...BUT A SHORTWAVE EJECTING ACROSS NORTHERN PLAINS APPEARS TO ENHANCE CONVERGENCE PROVIDED BY LLJ...THUS THERE MAY BE A SLIGHTLY BETTER CHANCE OF NOCTURNAL CONVECTION ACROSS NORTHEAST MISSOURI. THREAT OF STORMS WILL RETURN THE REMINDER OF FORECAST AREA ON TUESDAY...AS OVERALL H5 HEIGHTS LOWER IN RESPONSE TO MORE VIGOROUS SHORTWAVE. CONTINUED TREND OF PREVIOUS FORECASTS OF BROADBRUSHING ENTIRE FORECAST AREA WITH CHANCE POPS. H8/H8 THERMAL RIDGE RE-ORIENTS FURTHER SOUTH DUE TO FALLING HEIGHTS...THUS TRIMMED TEMPERATURES A DEGREE OR TWO ACROSS MOST OF THE REGION FOR TUESDAY. WEDNESDAY WILL BE A TRANSITION DAY...IN THE WAKE OF EXPECTED LONG NIGHT OF CONVECTION ON TUESDAY NIGHT. WEAK WIND FIELD AND JUNE INSOLATION WILL KEEP TEMPERATURES ONLY A FEW DEGREES COOLER ON WEDNESDAY UNDER WEAK LOW LEVEL COOL ADVECTION REGION. PRECIPITATION THREAT GRADUALLY WILL END FROM WEST TO EAST AS H5 SHORTWAVE MOVES FROM NORTHERN PLAINS INTO GREAT LAKES REGION. MEDIUM RANGE (THURSDAY THROUGH SUNDAY)... UPPER RIDGING WILL BUILD ACROSS THE PLAINS THURSDAY BEFORE THE NEXT UPPER SHORTWAVE DAMPENS H5 HEIGHTS ACROSS THE CENTRAL PLAINS ONCE AGAIN. THIS SHOULD BRING A RETURN TO HIGHER RAIN CHANCES THROUGH THE END OF THE WORK WEEK AS THE SYSTEM TRANSITIONS TO THE EAST. BY THE WEEKEND...UPPER RIDGING RETURNS TO CENTRAL/SOUTHERN PLAINS WITH NAEFS DEPICTING H5 HEIGHTS AT OR ABOVE 590 DM ACROSS SOUTHERN PLAINS...WITH TRANSLATES TO MID 20 H8 TEMPS AND H7 TEMPERATURES IN THE 15-16C RANGE. THIS SHOULD LIMIT OVERALL PRECIP THREAT FOR THE WEEKEND...AND WILL SIGNAL A RETURN TO ABOVE NORMAL TEMPERATURES. GENERALLY FOLLOWED CONSENSUS BLEND...THOUGH TEMPERATURES MAY NEED TO BE NUDGED UPWARD IN THE OUTER PERIODS. ACCOUNT. SF && .AVIATION... FOR THE 06Z TAFS...CHANCE FOR THUNDERSTORMS STILL RATHER REMOTE AS ATMOSPHERE REMAINS WELL CAPPED. THE LATEST MODEL RUNS DO STILL TRY TO DEVELOP AN AREA OF STORMS ALONG AXIS OF VORTICITY ADVECTION IN ADVANCE OF A WEAK WAVE IN THE UPPER FLOW. TOPEKA SOUNDING INDICATED THE INVERSION IS STRONG TO ABOUT 650 MB SO IF CONVECTION DOES INITIATE...EXPECT STORMS TO BE ELEVATED. HAIL STILL WOULD BE THE MAIN THREAT. AROUND SUNRISE THERE IS A GOOD CHANCE OF SOME MVFR STRATUS AS LOW LEVEL MOISTURE IS TRAPPED UNDER THE INVERSION. BY LATE MORNING EXPECT THE CIGS TO SCATTER OUT...BUT ANOTHER ROUND OF CONVECTION IS POSSIBLE IN THE AFTERNOON AS MID LEVEL LAPSE RATES REMAIN RELATIVELY STEEP...AROUND 8 DEG K/KM...AND WILL HANDLE WITH A PROB GROUP FOR NOW. ADOLPHSON && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 13, 5:35 AM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 535 AM CDT MON JUN 13 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-141100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 535 AM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THIS MORNING...THUNDERSTORMS WILL CONTINUE TO DEVELOP FROM NORTHWEST MISSOURI INTO CENTRAL MISSOURI... AND WILL INCREASE IN AREAL COVERAGE AS THE MORNING PROGRESSES...CONGEALING INTO A COMPLEX OF STORMS. THIS COMPLEX OF STORMS WILL MOVE FROM CENTRAL INTO EASTERN AND SOUTHERN MISSOURI BY EARLY AFTERNOON. AREAS GENERALLY EAST OF A MARYVILLE TO CLINTON HAVE THE GREATEST POTENTIAL TO EXPERIENCE SEVERE WEATHER. THE PRIMARY THREATS FROM ANY SEVERE STORMS THE DEVELOP WILL BE LARGE HAIL AND DAMAGING WINDS. THIS AFTERNOON...THE THREAT FOR SEVERE THUNDERSTORMS WILL BE MINIMAL. TONIGHT...ANOTHER COMPLEX OF STORMS IS EXPECTED TO DEVELOP ACROSS NEBRASKA AND MOVE SOUTHEAST INTO NORTHERN MISSOURI. SEVERE STORMS WILL BE POSSIBLE...WITH LARGE HAIL AND DAMAGING WINDS POSING THE GREATEST THREAT...THOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY RAINFALL AND FLOODING ALSO WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT FOR STORMS WILL RETURN FOR THE ENTIRE OUTLOOK AREA TUESDAY AND TUESDAY NIGHT...AS A LOW PRESSURE DEVELOPS ACROSS THE HIGH PLAINS AND MOVES ACROSS THE CENTRAL PLAINS. CONDITIONS WILL BE FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT. AFTER A LULL IN THUNDERSTORM ACTIVITY...WEDNESDAY INTO EARLY THURSDAY...MORE THUNDERSTORMS ARE EXPECTED THURSDAY NIGHT INTO SATURDAY. IT IS STILL TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL BE POSSIBLE. ALTHOUGH NOT PRESENTLY EXPECTED...ANY WIDESPREAD HEAVY RAINFALL DURING THIS PERIOD COULD LEAD TO ADDITIONAL RISES ALONG THE MISSOURI RIVER BASIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS MORNING AND TONIGHT. FORTIN
In the hours before
Special weather statement, Jun 13, 8:34 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
834 AM CDT MON JUN 13 2011
MOZ044-045-131415-
JOHNSON MO-PETTIS MO-
834 AM CDT MON JUN 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PETTIS COUNTY IN CENTRAL
MISSOURI...AND SOUTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI
UNTIL 915 AM CDT...
AT 830 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WHITEMAN AIR FORCE BASE...MOVING SOUTHEAST
AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES HAS BEEN REPORTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SEDALIA...LA MONTE...GREEN RIDGE...SMITHTON AND SEDALIA MEMORIAL
ARPT.
LAT...LON 3850 9337 3862 9367 3885 9359 3872 9306
3853 9306 3853 9307 3853 9329 3850 9329
TIME...MOT...LOC 1334Z 295DEG 24KT 3870 9348
21Local storm report, Jun 13, 8:35 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
835 AM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HAIL WHITEMAN AFB 38.73N 93.55W
06/13/2011 M0.75 INCH JOHNSON MO ASOS
OBSERVER AT KSZL
&&
21Local storm report, Jun 13, 8:46 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
846 AM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HAIL 3 SE LINNEUS 39.85N 93.15W
06/13/2011 E0.75 INCH LINN MO CO-OP OBSERVER
&&
GAMISSpecial weather statement, Jun 13, 8:48 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
848 AM CDT MON JUN 13 2011
MOZ030-037-038-131415-
JACKSON MO-LAFAYETTE MO-RAY MO-
848 AM CDT MON JUN 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAY...NORTHWESTERN
LAFAYETTE AND NORTHEASTERN JACKSON COUNTIES UNTIL 915 AM CDT...
AT 844 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MISSOURI CITY...OR 6 MILES NORTHWEST OF
BUCKNER...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BUCKNER...LEXINGTON...SIBLEY...ORRICK...LEVASY...WELLINGTON...
FLEMING...NAPOLEON AND CAMDEN.
LAT...LON 3914 9434 3924 9430 3924 9425 3923 9424
3922 9424 3921 9421 3923 9421 3922 9384
3900 9391
TIME...MOT...LOC 1348Z 284DEG 22KT 3918 9425
21Local storm report, Jun 13, 8:53 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
853 AM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 AM HAIL BOONVILLE 38.96N 92.75W
06/13/2011 M1.00 INCH COOPER MO LAW ENFORCEMENT
&&
GAMISLocal storm report, Jun 13, 8:55 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
855 AM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 AM HAIL BOONVILLE 38.96N 92.75W
06/13/2011 M1.75 INCH COOPER MO LAW ENFORCEMENT
&&
GAMISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 5:28 AM CDT | Special Weather Statement | EAX | Daviess | 47 min |
| Jun 13, 5:35 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 40 min |
| Jun 13, 5:50 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn | 24 min |
| Jun 13, 6:28 AM CDT | Severe Thunderstorm Warning | EAX | Grundy, Linn, Livingston | 47 min |
| Jun 13, 6:34 AM CDT | Areal Flood Advisory | EAX | Chariton, Grundy, Linn, Livingston, Macon | 4 hr |
| Jun 13, 6:44 AM CDT | Special Weather Statement | EAX | Chariton | 46 min |
| Jun 13, 7:11 AM CDT | Severe Thunderstorm Warning | EAX | Grundy, Linn, Livingston | 34 min |
| Jun 13, 7:13 AM CDT | Special Weather Statement | EAX | Macon | 47 min |
| Jun 13, 7:29 AM CDT | Special Weather Statement | EAX | Randolph | 46 min |
| Jun 13, 7:43 AM CDT | Special Weather Statement | EAX | Linn | 47 min |
| Jun 13, 7:46 AM CDT | Special Weather Statement | EAX | Pettis | 29 min |
| Jun 13, 7:48 AM CDT | Special Weather Statement | EAX | Sullivan | 42 min |
| Jun 13, 8:27 AM CDT | Special Weather Statement | EAX | Linn | 48 min |
| Jun 13, 8:34 AM CDT | Special Weather Statement | EAX | Pettis | 41 min |
| Jun 13, 8:39 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon | 21 min |
| Jun 13, 8:48 AM CDT | Special Weather Statement | EAX | Ray | 27 min |
| Jun 13, 8:54 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 24 min |
| Jun 13, 9:14 AM CDT | Special Weather Statement | EAX | Lafayette | 31 min |
| Jun 13, 9:45 AM CDT | Special Weather Statement | EAX | Saline | 30 min |
| Jun 13, 10:33 AM CDT | Special Weather Statement | EAX | Howard | 27 min |
| Jun 13, 11:57 AM CDT | Special Weather Statement | EAX | Adair | 33 min |
| Jun 13, 12:00 PM CDT | Areal Flood Advisory | EAX | Atchison | 24 hr |
| Jun 13, 12:29 PM CDT | Special Weather Statement | EAX | Schuyler | 31 min |
| Jun 13, 1:55 PM CDT | Flash Flood Warning | EAX | Holt | 6 hr |
| Jun 13, 4:39 PM CDT | Flash Flood Watch | EAX | Adair, Grundy, Harrison, Linn, Macon, Mercer and 3 more | 35 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.